# SDR BA06009

- Difficulty date: June 21, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N673UW
- Make and model: Airbus A330-323
- Aircraft serial: 0337
- Aircraft time: 29,450 hours, 4,312 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTS FOUND INOPERATIVE AT SEATS 8AB, 11AB, 27AB AND 33AB.  MAINTENANCE FOUND DAMAGED CONNECTORS/OPEN WIRES AT EACH LOCATION.  ACCOMPLISHED TEMPORARY REPAIR AND WIRE SPLICE PER ENGINEERING AUTHORIZATION 82618.
